# SDR N81KA5205

- Difficulty date: May 2, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N81KA
- Make and model: Braero HS125700B
- Aircraft serial: 0307
- Aircraft time: 15,009 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SA7670042020
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 15,009 hours, 11,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM OXC, WITH 0 PAXS, PILOTS ALERTED TO A LOSS OF HYD PRESSURE.  INDICATING & HYD SYS CHECKED, & CONFIRMED SYS LOSS OF PRESSURE HAD OCCURRED.  A/C RETURNED TO OXC FOLLOWING AFM PROCEDURES.  VISUAL INSPECT REVEALED LT ENG COWL WET WITH HYD FLUID.  MX ESTABLISHED LT ENG HYD PUMP PRESSURE HOSE RUPTURED.   A REVIEW OF A/C RECORDS INDICATED SUBJECT HOSE HAD NOT BEEN REPLACED SINCE 1978, AS WELL A PROTECTIVE FIRE SHEATH COVERING POINT THAT RUPTURED PRECLUDED THAT A VISUAL INSPECT WOULD HAVE FORETOLD AN IMPENDING FAILURE.  AS A PRECAUTION, SUCTION HOSE & CASE DRAIN HOSE ASSY REPLACED.  SYS FLUSHED & SERVICED, BOTH HYD PUMPS WERE REPLACED.  A/C JACKED & AN OPS CHK OF HYD SYS CONDUCTED WITH NO ABNORMALITIES.
